# SDR CALA2021090301502

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 70,691 hours, 23,947 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000207
- Condition: Inoperative
- Location: Rt Wng Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1100LB FUEL IMBAL AFTER T/O.  NO LOW PRESS LIGHT ON. FUEL BURN N ORMAL  AFTER CHECKLIST. CAPT REPORTED DURING FLIGHT THAT RIGHT ENG WAS FEEDING OFF RIGHT WING WITH FUEL STILL IN CTR TANK.  (1800 LBS CTR TANK REMAINING AT TIME OF IMBALANCE).  CAPT ADVISED THEY RAN THE CK LIST AND SUCCESSFULLY BALANCED TANKS TWICE.  AFTER SECOND BALANCE OF TANKS, FUEL STOPPED FEEDING OUT OF RIGHT WING AND RETURNED TO NORMAL SUCTION FROM CTR TANK.  CAPT CONFIRMED XFD VLV WAS CLOSED. DEBRIEF FROM FLT CREW: IMBALANCE OCCURRED JUST AFTER LIFT OFF. IN FLIGHT. R/H MAIN TANK DROPPED 1100 LBS, THEN FLUCTUATED SEVRAL TIMES PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN VERIFIED THE LEFT AND RIGHT CENTER FUEL PUMPS ARE PRODUCING PRESSURE AND R/H TANK IS NOT TRANSFERRING IN THE CENTER TANK. PERFORMED DRY CAPACITANCE CHECK ON THE R/H FUEL TANK AND FOUND F4, F5 AND F6 REF AMM 28-41-21-080-001. THE FOLLOWING TANK UNITS OUT OF RANGE: F15 (COMP), F1, F2, F3, ADD EMP:V916738 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1039987  SN OFF 0576 TT # 1170439  SN OFF 0512 TT # 1990721  SN OFF 0552 TT # 1996359  SN OFF 3300 PROBE, FUEL 737  OFF 29-2841-9-9011 0576 ON 29-2841-9-9011 4635 PROBE, FUEL 737  OFF 29-2841-9-9008 0512 ON 29-2841-9-9008 0927 PROBE, FUEL, 73  OFF 29-2841-9-9010 0552 ON 29-2841-9-9010 6215 COMPENSATOR, FU  OFF 29-2841-9-0001 3300 ON 29-2841-9-0001 9322 RED FOR CLEARNCES AND WIRE LOOPS. WORK PERFOMRED BY TANK TIGERS. M 28-41-21-000/400-801. INSPECTION VER
